Research Repository

Delay-Dependent Stability Analysis for Switched Neural Networks With Time-Varying Delay

Shi, Peng, Liu, Ming, Su, Hongye and Chu, Jian (2011) Delay-Dependent Stability Analysis for Switched Neural Networks With Time-Varying Delay. IEEE Transactions on Systems, Man and Cybernetics - Part B: Cybernetics, 41 (6). pp. 1522-1530. ISSN 1083-4419

Full text for this resource is not available from the Research Repository.


In this paper, the problem of stability analysis is investigated for switched neural networks with time-varying delay using linear matrix inequality (LMI) approach. By taking advantage of the average dwell time method, two sufficient conditions are developed to ensure the global exponential stability of the considered neural networks, which are delay-dependent and formulated by LMIs. The state decay estimate is explicitly given. Numerical examples are provided to demonstrate the effectiveness and feasibility of the proposed techniques.

Item Type: Article
Uncontrolled Keywords: ResPubID25042, Exponential stability, linear matrix inequality, LMI, neural network, switched systems, time-varying delay
Subjects: Current > FOR Classification > 0801 Artificial Intelligence and Image Processing
Current > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Depositing User: VUIR
Date Deposited: 18 Dec 2012 06:00
Last Modified: 18 Dec 2012 06:00
ePrint Statistics: View download statistics for this item
Citations in Scopus: 150 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar